# SDR IPXA2021080652496

- Difficulty date: July 22, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E SKIN IS CRACKED AT STA. XOS 610.844.REPAIRED CRACKED LT WING FIXED L/E SKIN AT STA. XOS 610.844 IAW SRM 57-40-01, REPAIR 18, FIGURE 201. (MAJOR)
